Journal of Mathematics and Statistics

Research Article

EMPIRICAL LIKELIHOOD ESTIMATION BASED ON SIMULATED MOMENT CONDITIONS

Pages : 111-116

DOI : 10.3844/jmssp.2014.111.116

Published On : February 17, 2014

UNSTEADY BOUNDARY LAYER FLOW ALONG A STRETCHING CYLINDER AN ANALYTICAL SOLUTION

Pages : 117-124

DOI : 10.3844/jmssp.2014.117.124

Published On : February 17, 2014

THE EFFICIENCY OF EMPIRICAL LIKELIHOOD WITH NUISANCE PARAMETERS

Pages : 125-129

DOI : 10.3844/jmssp.2014.125.129

Published On : February 17, 2014

ON FINITE DIFFERENCES ON A STRING PROBLEM

Pages : 139-147

DOI : 10.3844/jmssp.2014.139.147

Published On : February 22, 2014

POISSON-WEIGHTED EXPONENTIAL UNIVARIATE VERSION AND REGRESSION MODEL WITH APPLICATIONS

Pages : 148-154

DOI : 10.3844/jmssp.2014.148.154

Published On : March 8, 2014

CONSTRUCTION OF GENERAL SUBSUMPTIVE SOLUTIONS OF BOOLEAN EQUATIONS VIA COMPLETE-SUM DERIVATION

Pages : 155-168

DOI : 10.3844/jmssp.2014.155.168

Published On : March 13, 2014

A NOVEL ROBUST AND EFFICIENT TOOL FOR DETECTING HETEROSCEDASTICITY

Pages : 169-185

DOI : 10.3844/jmssp.2014.169.185

Published On : March 21, 2014

CHARACTERIZATION OF MARKOV-BERNOULLI GEOMETRIC DISTRIBUTION RELATED TO RANDOM SUMS

Pages : 186-191

DOI : 10.3844/jmssp.2014.186.191

Published On : March 31, 2014

GAUSSIAN COPULA MARGINAL REGRESSION FOR MODELING EXTREME DATA WITH APPLICATION

Pages : 192-200

DOI : 10.3844/jmssp.2014.192.200

Published On : April 4, 2014

A NEW FAMILY OF GENERALIZED GAMMA DISTRIBUTION AND ITS APPLICATION

Pages : 211-220

DOI : 10.3844/jmssp.2014.211.220

Published On : April 9, 2014

THE TEMPORAL DYNAMICS OF REGIONAL CITY SIZE DISTRIBUTION: ANDHRA PRADESH (1951-2001)

Pages : 221-230

DOI : 10.3844/jmssp.2014.221.230

Published On : April 14, 2014

SWITCHING-ALGEBRAIC ANALYSIS OF RELATIONAL DATABASES

Pages : 231-243

DOI : 10.3844/jmssp.2014.231.243

Published On : April 18, 2014

THREE BAYESIAN TEST INDEXES FOR NORMAL DISTRIBUTIONS

Pages : 244-246

DOI : 10.3844/jmssp.2014.244.246

Published On : April 24, 2014

ESTIMATING LOSS SEVERITY DISTRIBUTION: CONVOLUTION APPROACH

Pages : 247-254

DOI : 10.3844/jmssp.2014.247.254

Published On : May 2, 2014

MISSING DATA IMPUTATION USING WEIGHTED OF REGIME SWITCHING MEAN AND REGRESSION

Pages : 255-261

DOI : 10.3844/jmssp.2014.255.261

Published On : May 3, 2014

STATIONARY CONNECTED CURVES IN HILBERT SPACES

Pages : 262-266

DOI : 10.3844/jmssp.2014.262.266

Published On : May 17, 2014

FUZZY MODEL OPTIMIZATION FOR TIME SERIES DATA USING A TRANSLATION IN THE EXTENT OF MEAN ERROR

Pages : 267-274

DOI : 10.3844/jmssp.2014.267.274

Published On : June 2, 2014

SEQUENTIAL ESTIMATION OF THE SQUARE OF THE RAYLEIGH PARAMETER

Pages : 275-280

DOI : 10.3844/jmssp.2014.275.280

Published On : June 19, 2014